# SDR AALA20050694

- Difficulty date: October 10, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N28485
- Make and model: Luscom 8A
- Aircraft serial: 1352
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FOUND L3 DOOR EMERGENCY ESCAPE EXTERIOR LIGHT INOPERATIVE.  REPLACED L3 DOOR EXTERIOR EMERGENCY SPOT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
